Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 35, Number 2

All articles in this issue are freely accessible.

Quadratic Jordan algebras whose elements are all invertible or nilpotent
Kevin McCrimmon.
Proc. Amer. Math. Soc. 35 (1972), 309-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308217
A splitting ring of global dimension two
John D. Fuelberth and Mark L. Teply.
Proc. Amer. Math. Soc. 35 (1972), 317-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306264
On the order of some error functions related to $k$-free integers
V. S. Joshi.
Proc. Amer. Math. Soc. 35 (1972), 325-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337839
Nodal algebras defined by skew-symmetric bilinear forms
Jerry Goldman.
Proc. Amer. Math. Soc. 35 (1972), 333-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349776
A note on Janko’s simple group of order $175,560$
E. Shult.
Proc. Amer. Math. Soc. 35 (1972), 342-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306303
A characterization of exchange rings
G. S. Monk.
Proc. Amer. Math. Soc. 35 (1972), 349-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302695
On subfields of countable codimension
A. Białynicki-Birula.
Proc. Amer. Math. Soc. 35 (1972), 354-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304357
Injective dimension and completeness
M. Boratyński.
Proc. Amer. Math. Soc. 35 (1972), 357-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304428
Henselian fields and solid $k$-varieties. II
Gustave Efroymson.
Proc. Amer. Math. Soc. 35 (1972), 362-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318160
A note on higher derivations and integral dependence
William C. Brown.
Proc. Amer. Math. Soc. 35 (1972), 367-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302627
Gauss’ lemma
Hwa Tsang Tang.
Proc. Amer. Math. Soc. 35 (1972), 372-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302638
Locally affine ring extensions of a Noetherian domain
William Heinzer.
Proc. Amer. Math. Soc. 35 (1972), 377-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304364
The local rings of global dimension two
Wolmer V. Vasconcelos.
Proc. Amer. Math. Soc. 35 (1972), 381-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308115
The Schur index and roots of unity
G. J. Janusz.
Proc. Amer. Math. Soc. 35 (1972), 387-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302748
On the equivalence of three local theorem techniques
K. K. Hickin and J. M. Plotkin.
Proc. Amer. Math. Soc. 35 (1972), 389-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302765
Orders in self-injective cogenerator rings
Robert C. Shock.
Proc. Amer. Math. Soc. 35 (1972), 393-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302683
On the automorphism group of a finite modular $p$-group
Richard M. Davitt and Albert D. Otto.
Proc. Amer. Math. Soc. 35 (1972), 399-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314946
On the isomorphisms between certain congruence groups
Robert E. Solazzi.
Proc. Amer. Math. Soc. 35 (1972), 405-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308293
Rational functions representing all residues $mod p$. II
L. J. Mordell.
Proc. Amer. Math. Soc. 35 (1972), 411-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309840
Normal subgroups contained in the Frattini subgroup
W. Mack Hill and Charles R. B. Wright.
Proc. Amer. Math. Soc. 35 (1972), 413-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301094
On the consistency theorem in matrix summability
Robert E. Atalla.
Proc. Amer. Math. Soc. 35 (1972), 416-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308640
Uniqueness and norm convexity in the Cauchy problem for evolution equations with convolution operators
Monty J. Strauss.
Proc. Amer. Math. Soc. 35 (1972), 423-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310478
Generalizations of results of Agmon and Nirenberg to the Cauchy problem for evolution equations
Monty J. Strauss.
Proc. Amer. Math. Soc. 35 (1972), 431-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310479
On the characterization of Abelian $W^{^{∗} }$-algebras
J. W. Jenkins.
Proc. Amer. Math. Soc. 35 (1972), 436-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306934
The Kobayashi distance induces the standard topology
Theodore J. Barth.
Proc. Amer. Math. Soc. 35 (1972), 439-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306545
The convergence almost everywhere of Legendre series
Harry Pollard.
Proc. Amer. Math. Soc. 35 (1972), 442-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302973
A global existence theorem for a nonautonomous differential equation in a Banach space
David Lowell Lovelady and Robert H. Martin.
Proc. Amer. Math. Soc. 35 (1972), 445-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303035
On linear Volterra integral equations of convolution type
John S. Lew.
Proc. Amer. Math. Soc. 35 (1972), 450-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308699
Asymptotic behavior of solutions of perturbed linear systems
L. E. Bobisud.
Proc. Amer. Math. Soc. 35 (1972), 457-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301313
A note on Kaplun limits and double asymptotics
D. D. Freund.
Proc. Amer. Math. Soc. 35 (1972), 464-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303189
Some unbounded functions of regular growth
H. Arthur DeKleine and Vladimir Drobot.
Proc. Amer. Math. Soc. 35 (1972), 471-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303025
A note on systems of linear integrodifferential equations
Robert L. Wheeler.
Proc. Amer. Math. Soc. 35 (1972), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306850
Commutants that do not dilate
Douglas N. Clark.
Proc. Amer. Math. Soc. 35 (1972), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303313
Gauge functions and limit sets for nonautonomous ordinary differential equations
H. K. Wilson.
Proc. Amer. Math. Soc. 35 (1972), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303004
On the first boundary value problem for $[h(x,x^{’} ,t)]^{’} =$ $f(x,x^{’} ,t)$
Wayne T. Ford.
Proc. Amer. Math. Soc. 35 (1972), 491-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308506
On $W^{∗} $ embedding of $AW^{∗} $-algebras
Diane Laison.
Proc. Amer. Math. Soc. 35 (1972), 499-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306928
Quasi-invariant Radon measures on groups
Chandra Gowrisankaran.
Proc. Amer. Math. Soc. 35 (1972), 503-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318777
Separability in the strict and substrict topologies
W. H. Summers.
Proc. Amer. Math. Soc. 35 (1972), 507-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303272
Spectra of conservative matrices
N. K. Sharma.
Proc. Amer. Math. Soc. 35 (1972), 515-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306769
Norm reduction of averaging operators
H. B. Cohen, M. A. Labbe and J. Wolfe.
Proc. Amer. Math. Soc. 35 (1972), 519-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324389
Generalized overrelaxation and Gauss-Seidel convergence on Hilbert space
Michael P. Hanna.
Proc. Amer. Math. Soc. 35 (1972), 524-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311100
Topological properties of the efficient point set
Bezalel Peleg.
Proc. Amer. Math. Soc. 35 (1972), 531-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303916
Surfaces with maximal Lipschitz-Killing curvature in the direction of mean curvature vector
Chorng-shi Houh.
Proc. Amer. Math. Soc. 35 (1972), 537-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301645
Integrably parallelizable manifolds
Vagn Lundsgaard Hansen.
Proc. Amer. Math. Soc. 35 (1972), 543-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305296
Sums of distances between points on a sphere
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 35 (1972), 547-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303418
Tangent bundles of homogeneous spaces are homogeneous spaces
R. W. Brockett and H. J. Sussmann.
Proc. Amer. Math. Soc. 35 (1972), 550-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310808
On the number of solutions of Diophantine equations
Martin Davis.
Proc. Amer. Math. Soc. 35 (1972), 552-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304347
Subfair red-and-black with a limit
David C. Heath, William E. Pruitt and William D. Sudderth.
Proc. Amer. Math. Soc. 35 (1972), 555-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309574
Further comments on the continuity of distribution functions obtained by superposition
Barthel W. Huff.
Proc. Amer. Math. Soc. 35 (1972), 561-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303574
Some properties of special functions derived from the theory of continuous transformation groups
Mrinal Kanti Das.
Proc. Amer. Math. Soc. 35 (1972), 565-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302979
Filter characterizations of $C$- and $C^{∗} $-embeddings
John William Green.
Proc. Amer. Math. Soc. 35 (1972), 574-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303497
On embedding annuli in $M^{3}$
C. D. Feustel.
Proc. Amer. Math. Soc. 35 (1972), 581-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305408
A cobordism
R. E. Stong.
Proc. Amer. Math. Soc. 35 (1972), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305424
$𝜆$-equivariant bordism of maps
Robert L. Rinne.
Proc. Amer. Math. Soc. 35 (1972), 587-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303559
Immersions and embeddings of projective spaces
S. Feder and D. M. Segal.
Proc. Amer. Math. Soc. 35 (1972), 590-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0321111
Topologically complete groups
Lawrence G. Brown.
Proc. Amer. Math. Soc. 35 (1972), 593-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308321
Closed ideals in $C(X)$
Philip Nanzetta and Donald Plank.
Proc. Amer. Math. Soc. 35 (1972), 601-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303496
Toroidal arcs are cellular
Tom Knoblauch.
Proc. Amer. Math. Soc. 35 (1972), 607-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303514
Smooth structure and signature of codimension $2$ embeddings
Dieter Erle.
Proc. Amer. Math. Soc. 35 (1972), 611-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303553
Knots without unknotted incompressible spanning surfaces
Herbert C. Lyon.
Proc. Amer. Math. Soc. 35 (1972), 617-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303526
Corrections to: “The structure of $B[c]$ and extensions of the concept of conull matrix”
H. I. Brown, D. R. Kerr and H. H. Stratton.
Proc. Amer. Math. Soc. 35 (1972), 621-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304932